# SDR GTIA030932

- Difficulty date: November 7, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N832NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49618
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND MAIN FLOORBOARD RIGHT OUTBOARD STATION 446-522 HAS CHANNEL AND STRIPS SEPARATING ON BOTTOM.  REBOARDING CHANNEL AND STRIPS.  (M)
